# SDR AALA202203258031

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737*
- Aircraft serial: 29545
- Aircraft time: 60,104 hours, 24,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 17C SEAT TRIM FELL OFF. RE-ATTACHED EMERGENCY LIGHT MODULE UNDER SEAT 17C.
